MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN PRESSFIT STR STEM16X110MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATUN PRESSFIT STR STEM16X110MM; KNEE STEMS
Model Number 1513-16-110
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Review of the information, photographs and physical device, can confirm the reported allegation.The threaded proximal tip from the device was found broken.The broken bit was returned for examination.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent the surgery via tka.The surgery was completed successfully without any surgical delay.After the surgery, there was the possibility of metallosis due to micro-motion of the taper lock between femoral sleeve and femoral component.There was also the possibility of looseness due to metalosis.The revision surgery was done on an unknown date.The revision surgery was completed successfully without any surgical delay.The surgeon commented that it might be a loose taper lock.He want the investigation to identify the source of the metal debris.No further information is available.

Brand Name
ATUN PRESSFIT STR STEM16X110MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16746649
Report Number1818910-2023-08027
Device Sequence Number16963138
Product Code JWH
UDI-Device Identifier10603295043676
UDI-Public10603295043676
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1513-16-110
Device Catalogue Number151316110
Device Lot NumberJ0115H74
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Initial Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 4 CEM; ATTUNE CRS RP INSRT SZ 4 16MM; ATUN FEM SLV M/L 30MM HALF POR; ATUN PRESSFIT STR STEM16X110MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale